# SDR SWAA2023121532103

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 54,574 hours, 27,991 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AISLE FLOOR IS LOOSE AND POPPING WHEN WALKED ON AT ROW 8.R&R PANEL ASSY. 143A5240-63;AND PANEL 143A5240-64 IAW SRM 51-40-02. INSTALLED CENTER AISLE FLOOR PANEL IAW AMM 53-21-00. INSTALLED FWD CARGO AFT CENTER WALL IAW SRM 51-40-02.
